No my friend, you will not be experiencing any withdrawal symptoms after taking just one dose of Celexa.
It is not unusual at all for some symptoms to worsen during the start-up phase of taking an anti-depressant. Celexa is classified as a selective serotonin reuptake inhibitor (SSRI). When starting an SSRI, serotonin levels in the brain are increased immediately, and this can exacerbate anxiety, panic attacks, and other symptoms in some people. These side effects are temporary, and usually last only a few weeks until the body adjusts to the increased levels.
I am uncertain what dose of Celexa you took, KS, but is it best to start off at a low, sub-therapeutic dose, such as 10 or even 5 mg, and increase the dose every 7-10 days, by say 5 mg. This can help to lessen the severity of side effects.
I am on Celexa. Have been on it for six months now, and it has worked wonders for me.
The very best to you, KS!... Chuck